# SDR DALA2025063004863

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,544 hours, 26,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DURING LCK, CORROSION WAS NOTED ON THE WING CENTER SECTION UPPER SKIN, STA 1000-1040. ER/A 626574-14AD SECT. I REPAIR WAS ACCOMPLISHED. CORRECTIVE ACTION: REF ERA 626574-14. (1048406)
